Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Vision is getting bad, ALT, AST levels deteriorating, sleep, loss of energy. Why?

yes My alt is 73 and my ast is 55 it has been getting higher over the last year. I had lost 50 pds a 1 1/2 yrs ago and my results became normal from being high then. I gained all the weight back and I am sleeply all the time no engergy. So I have been taking 5 hr energy shots dailey, Also iI take from the Doctor 2 Perocet 5mg 4 x Dailey for pain and now he has added Ibuproffrim 1 600mg x 3 a Day. Also my vision is getting really bad. What does all this mean and what can I do to help myself get better. Also I just started a 1800 Cal Diet 4 Days ago
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Naturopathy & Yoga Specialist 's  Response
Hi jim
I may presume you are overweight if you voluntary lose 50#. However, you gain your pounds back. No question, it can cause metabolic syndrome, fatty liver, brain fog, weakness, and poor vision.
What is more urgent that you are addicted to the drug. “2 Perocet 5mg 4 x Dailey for pain” more than one week, may cause dependence with more pain, like in your case. I know this issue very well. I worked in PICU for alcoholic, drug abusers many years, I helped many of them. You are not alone; it is a huge problem for U.S. Millions of Americans suffer from painkillers abuse. I also think “Ibuproffrim 1 600mg x 3 a Day” will not healthy for your liver too.
The first thing, you have to recognize the problem and find someone for help. You do not believe, but in my practice, I remove people from painkiller and their pains are gone.

Sorry, I do not want to make you low. I just share with you my concerns about your health.

I wish you a good health.
Answered: Mon, 25 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor